| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump squirted insulin during the manual prime process and the insulin pump had a compromised force sensor system alarm.The customer¿s blood glucose level was 129 mg/dl at the time of the incident.The customer reported that they were about to change the infusion set, however the insulin pump was unable to finish fill tubing.The insulin continued to drip after the motor stopped during the manual prime process.The customer mentioned that the insulin was already out and still not able to finish the fill tubing process.The customer stated that they are unable to exit the preparing to prime loop.The customer did not receive 2nd series of beeps nor did numbers appear on the screen.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.